# SDR COZA20160226077

- Difficulty date: February 22, 2016
- Submitted: February 27, 2016
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 28,762 hours, 17,000 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38762552
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APU START, APU LOW OIL PRESSURE LIGHT ILLUMINATED AND APU AUTO SHUTDOWN.   TROUBLESHOOTING USING THE FAULT ISOLATION MANUAL FOUND THE LOW OIL PRESSURE SWITCH FAILED.  REPLACED THE SWITCH, OPS CHECK NORMAL.
